# SDR DALA1228570177

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 99,566 hours, 14,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS AT SEAT 22AB AND 30 ARE INOPERATIVE.  MAINTENANCE REPLACED THE HARNESS AT BOTH LOCATIONS.  SYSTEM OPERATION IS GOOD.
